Casson's invariant and gauge theory
Clifford Henry Taubes
Source: J. Differential Geom. Volume 31, Number 2 (1990), 547-599.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 R. A. Adams, Sobolevspaces, Academic Press, New York, 1975.
 S. Akbulut and J. McCarthy, Casson's invariant for oriented homology 3-spheres, an exposition, Michigan State University, preprint, 1986.
 N. Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations of the second order, J. Math. Pure Appl. 36 (1957) 235-249.
 M. F. Atiyah, N. J. Hitchin and I. M. Singer, Self-duality in ^-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978) 425-461.
 M. F. Atiyah, V. K. Patodi and I. M. Singer, Spectral asymmetry and Riemanniangeometry. I, II, III, Math. Proc. Cambridge Philos. Soc. 77 (1975a) 43-69, 78 (1975b) 405-432, 79 (1976) 71-99.
 B. Boos and D. D. Bleecker, Topology and analysis, the Atiyah-Singer index formula and gauge-theoretic physics, Springer, New York, 1985.
 A. Casson, From his lectures at the Math. Sci. Res. Inst. in Berkeley, 1985.
 S. K. Donaldson, The orientation of the Yang Mills moduli spaces and 4-manifold topology, J. Differential Geometry 26 (1987) 397-428.
 K. D. Elworthy and A. J. Tromba, Differential structures and Fredholm maps on Banach manifolds, Proc. Sympos. Pure Math., Vol. 15, Math. Soc, Providence, RI, 1970.
 Andreas Floer, An instanton invariant for 3-manifold, preprint.
 D. Freed and K. K. Uhlenbeck, Instantons and 4-manifolds, Math. Sci. Res. Inst. Publ., Springer, New York, 1984.
 A. Jaffe and C. H. Taubes, Vortices and monopoles, Birkhauser, Boston, 1980.
 T. Kato, Perturbation theory for linear operators, Springer, New York, 1980.
Zentralblatt MATH: 0435.47001
 U. Koschorke, Infinite dimensinal K-theory and characteristic classes of Fredholm bundle maps, Proc. Sympos. Pure Math., Vol. 15, Amer. Math. Soc, Providence, RI, 1970.
 H. B. Lawson, The theory of gauge fields in four dimensions, Amer. Math. Soc, Providence, RI., 1986.
Zentralblatt MATH: 0597.53001
 Alexis Marin, Un nouvel invariant pour les spheres d'homologie de dimension trois, Sem. Bourbaki, 4<K, No. 693, 1987-1988.
Zentralblatt MATH: 0674.57013
 T. Parker, Gauge theories on four dimensional Riemannian manifolds, Comm. Math. Phys. 85 (1982) 563-602.